Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new proof of the two weight norm inequality for the one-sided fractional maximal operator


Author: David Cruz-Uribe SFO
Journal: Proc. Amer. Math. Soc. 125 (1997), 1419-1424
MSC (1991): Primary 42B25
MathSciNet review: 1389511
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of the two weight norm inequality for the one-sided, fractional maximal operator, $M_\alpha^+$, simplifying the original proof of Martín-Reyes and de la Torre.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B25

Retrieve articles in all journals with MSC (1991): 42B25


Additional Information

David Cruz-Uribe SFO
Affiliation: Department of Mathematics, Trinity College, Hartford, Connecticut 06106-3100
Email: david.cruzuribe@mail.trincoll.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03838-0
PII: S 0002-9939(97)03838-0
Keywords: One-sided fractional maximal operator, weighted norm inequalities
Received by editor(s): August 29, 1995
Received by editor(s) in revised form: October 25, 1995, and November 16, 1995
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society